IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Partial isometries and pseudoinverses in semi-Hilbertian spaces
Autor/es:
GUILLERMINA FONGI; MAR√ćA CELESTE GONZALEZ
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
ELSEVIER SCIENCE INC
Referencias:
Lugar: Amsterdam; Año: 2016 vol. 495 p. 324 - 324
ISSN:
0024-3795
Resumen:
In this article the concepts of partial isometries, normal partial isometries and generalized projections in the context of operators defined on a semi-Hilbertian space are developed.In particular, we analyze the relationship between these operators and different notions of pseudoinverses in semi-Hilbertian spaces.Finally, we apply the results obtained to describe the set of weighted projections into closed subspaces.